×

zbMATH — the first resource for mathematics

On the attainability of the minimal growth exponent of free products of cyclic groups. (English. Russian original) Zbl 1220.20023
Russ. Math. Surv. 66, No. 1, 179-180 (2011); translation from Usp. Mat. Nauk. 66, No. 1, 179-180 (2011).
The author announces three theorems on the exponents of exponential growth of certain free products of cyclic groups.

MSC:
20F05 Generators, relations, and presentations of groups
20E06 Free products of groups, free products with amalgamation, Higman-Neumann-Neumann extensions, and generalizations
20F69 Asymptotic properties of groups
PDF BibTeX XML Cite
Full Text: DOI